Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Sharp stomach pain & feels dizzy

My boyfriend has a sharp pain in his lower left abdomen area, he feels dizzy and wants to throw up. This has been going on for two days. What should we do ?
Asked On : Sun, 7 Mar 2010
Answers:  1 Views:  828
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi.. The intense pain may be responsible for the dizziness and vomiting.. However the cause for the lower abdominal pain may be a urinestone.. Drink plenty of water and if the pain is persisting see a doctor...

Answered: Tue, 9 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor